LUPUS UK
21,415 members16,941 posts

Steroids Damage

Hi all

Sincere apologies for not posting or replying for a while. I've been in and out of hospital and attending numerous appointments over the past few months.

I thought the Rituximab infusion had caused me serious damage however it is looking more likely the damage has been caused by steroids.

I have severe lung tissue damage, vocal cord and voice box damage.

My weight is getting uncontrollable. My confidence and self esteem is so low.

I am now only on 5mg steroids amongst a load of other meds.

Has anyone else had these problems with medication and if so, how have you overcome them?

Thank you and big hugs to you all

Linds

3 Replies
oldestnewest

So sorry to hear. Me (SLE)and my mum (RA) both have autoimmune issues with out going into too much details (extremely long story). My mum almost die a few time earlier this year. Not fully because her RA but lead from that to noe no legs no arm and fat face from steroids. She is in pain everyday. In and out of hospital, mostly in. Even when she is home she can only be on her bed. She cries of course. But she also take one day at a time and do have some good days. She tries to focus on her grandkids. We call her everyday to talk. She learn to aim small and dream a little bigger :-) for me is one day at a time, try not to plan. Look for sign of improvement even if is one less nap I took.

2 likes
Reply

Sorry to hear of you mom and your pain. I can understand having sle and discoild lupus. And sometimes all you can do is lay still and pray for the pain to at least ease up a bit. I will keep you both in my prayer and have my prayer warriors also. Soft hugs and many BLESSINGS

1 like
Reply

Hi, What was the damage How long and what was the dosage of steroid you have had?

5 mg steroid is not considered as high dose. I had prednisone and Rituximab. My steroid dose was at 1g infusion per day and 80 mg oral daily for a few days but now at 4 mg oral. Steroid has side effects but it works for me.

Reply

You may also like...